Open Access
September 2007 Symplectic hypersurfaces and transversality in Gromov-Witten theory
Kai Cieliebak, Klaus Mohnke
J. Symplectic Geom. 5(3): 281-356 (September 2007).


We present a new method to prove transversality for holomorphic curves in symplectic manifolds, and show how it leads to a definition of genus zero Gromov-Witten invariants. The main idea is to introduce additional marked points that are mapped to a symplectic hypersurface of high degree in order to stabilize the domains of holomorphic maps.


Download Citation

Kai Cieliebak. Klaus Mohnke. "Symplectic hypersurfaces and transversality in Gromov-Witten theory." J. Symplectic Geom. 5 (3) 281 - 356, September 2007.


Published: September 2007
First available in Project Euclid: 6 May 2008

zbMATH: 1149.53052
MathSciNet: MR2399678

Rights: Copyright © 2007 International Press of Boston

Vol.5 • No. 3 • September 2007
Back to Top